# SDR DALA105599872

- Difficulty date: March 15, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N781NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48121
- Aircraft time: 66,948 hours, 62,470 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Retainer
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK FOUND CRACK IN UPPER CORNER OF LT COCKPIT SLIDING WINDOW RETAINER.  REPAIRED PER SRM 51-10-4, 51-30-5, 56-01-3.
